# SDR AALA2019081209016

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 16,509 hours, 7,877 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT FL 370, A DIRECT ENTRY TO FIX WAS INPUT INTO MCDU. FMGC 1 LOCKED UP. A/P 1 SWITCHED TO A/P 2. DIRECT ENTRY TO FIX ENTERED INTO MCDU 2. FMGC 2 LOCKED UP. CABIN PRESS MSG ON ECAM. FMGC'S BOTH RECYCLED RESET ON THEIR OWN. NORMAL OPERATIONS RESUMED. SWITCHED A/P BACK TO A/P 1. NORMAL OPERATIONS REMAINDER OF FLIGHT. MAINTENANCE ACCOMPLISHED AFS TEST IAW AMM 22-96-00. NO FAULTS NOTED.
